Volume 24, issue 5 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Simplifying Weinstein Morse functions

Oleg Lazarev

Geometry & Topology 24 (2020) 2603–2646
Bibliography
1 M Abouzaid, P Seidel, An open string analogue of Viterbo functoriality, Geom. Topol. 14 (2010) 627 MR2602848
2 S Akbulut, M F Arikan, On Legendrian embeddings into open book decompositions, Ark. Mat. 57 (2019) 227 MR4018753
3 F Bourgeois, T Ekholm, Y Eliashberg, Effect of Legendrian surgery, Geom. Topol. 16 (2012) 301 MR2916289
4 R Casals, E Murphy, Legendrian fronts for affine varieties, Duke Math. J. 168 (2019) 225 MR3909897
5 R Casals, E Murphy, F Presas, Geometric criteria for overtwistedness, J. Amer. Math. Soc. 32 (2019) 563 MR3904160
6 B Chantraine, G Dimitroglou Rizell, P Ghiggini, R Golovko, Geometric generation of the wrapped Fukaya category of Weinstein manifolds and sectors, preprint (2017) arXiv:1712.09126
7 K Cieliebak, Y Eliashberg, From Stein to Weinstein and back : symplectic geometry of affine complex manifolds, 59, Amer. Math. Soc. (2012) MR3012475
8 G Dimitroglou Rizell, Legendrian ambient surgery and Legendrian contact homology, J. Symplectic Geom. 14 (2016) 811 MR3548486
9 G Dimitroglou Rizell, R Golovko, Estimating the number of Reeb chords using a linear representation of the characteristic algebra, Algebr. Geom. Topol. 15 (2015) 2887 MR3426697
10 G Dimitroglou Rizell, M G Sullivan, The persistence of the Chekanov–Eliashberg algebra, preprint (2018) arXiv:1810.10473
11 T Ekholm, J Etnyre, M Sullivan, Non-isotopic Legendrian submanifolds in 2n+1, J. Differential Geom. 71 (2005) 85 MR2191769
12 T Ekholm, J Etnyre, M Sullivan, Legendrian contact homology in P × , Trans. Amer. Math. Soc. 359 (2007) 3301 MR2299457
13 T Ekholm, K Honda, T Kálmán, Legendrian knots and exact Lagrangian cobordisms, J. Eur. Math. Soc. 18 (2016) 2627 MR3562353
14 T Ekholm, Y Lekili, Duality between Lagrangian and Legendrian invariants, preprint (2017) arXiv:1701.01284
15 Y Eliashberg, Topological characterization of Stein manifolds of dimension > 2, Int. J. Math. 1 (1990) 29 MR1044658
16 Y Eliashberg, Unique holomorphically fillable contact structure on the 3–torus, Int. Math. Res. Not. 1996 (1996) 77 MR1383953
17 Y Eliashberg, Symplectic geometry of plurisubharmonic functions, from: "Gauge theory and symplectic geometry" (editors J Hurtubise, F Lalonde, G Sabidussi), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 488, Kluwer (1997) 49 MR1461569
18 Y Eliashberg, S Ganatra, O Lazarev, Flexible Lagrangians, Int. Math. Res. Not. 2020 (2020) 2408 MR4090744
19 Y Eliashberg, E Murphy, Lagrangian caps, Geom. Funct. Anal. 23 (2013) 1483 MR3102911
20 J B Etnyre, L L Ng, Legendrian contact homology in 3, preprint (2018) arXiv:1811.10966
21 S Galkin, L Katzarkov, A Mellit, E Shinder, Minifolds and phantoms, preprint (2013) arXiv:1305.4549
22 S Ganatra, Symplectic cohomology and duality for the wrapped Fukaya category, PhD thesis, Massachusetts Institute of Technology (2012) arXiv:1304.7312
23 S Ganatra, J Pardon, V Shende, Sectorial descent for wrapped Fukaya categories, preprint (2018) arXiv:1809.03427
24 H Geiges, An introduction to contact topology, 109, Cambridge Univ. Press (2008) MR2397738
25 P Ghiggini, K Niederkrüger, C Wendl, Subcritical contact surgeries and the topology of symplectic fillings, J. Éc. Polytech. Math. 3 (2016) 163 MR3477867
26 S Gorchinskiy, D Orlov, Geometric phantom categories, Publ. Math. Inst. Hautes Études Sci. 117 (2013) 329 MR3090263
27 B Keller, Introduction to A–infinity algebras and modules, Homology Homotopy Appl. 3 (2001) 1 MR1854636
28 O Lazarev, Contact manifolds with flexible fillings, Geom. Funct. Anal. 30 (2020) 188 MR4081058
29 O Lazarev, H–principles for regular Lagrangians, J. Symplectic Geom. 18 (2020) 1071
30 O Lazarev, Maximal contact and symplectic structures, J. Topol. 13 (2020) 1058 MR4100126
31 C Leverson, Augmentations and rulings of Legendrian links in #k(S1 × S2), Pacific J. Math. 288 (2017) 381 MR3646897
32 M McLean, Lefschetz fibrations and symplectic homology, Geom. Topol. 13 (2009) 1877 MR2497314
33 E Murphy, Loose Legendrian embeddings in high dimensional contact manifolds, preprint (2012) arXiv:1201.2245
34 E Murphy, K Siegel, Subflexible symplectic manifolds, Geom. Topol. 22 (2018) 2367 MR3784524
35 L L Ng, Computable Legendrian invariants, Topology 42 (2003) 55 MR1928645
36 P Seidel, A biased view of symplectic cohomology, from: "Current developments in mathematics" (editors B Mazur, T Mrowka, W Schmid, R Stanley, S T Yau), International (2008) 211 MR2459307
37 P Seidel, I Smith, The symplectic topology of Ramanujam’s surface, Comment. Math. Helv. 80 (2005) 859 MR2182703
38 S Sivek, The contact homology of Legendrian knots with maximal Thurston–Bennequin invariant, J. Symplectic Geom. 11 (2013) 167 MR3046489
39 S Smale, On the structure of manifolds, Amer. J. Math. 84 (1962) 387 MR153022
40 C Wendl, Strongly fillable contact manifolds and J–holomorphic foliations, Duke Math. J. 151 (2010) 337 MR2605865
41 Z Zhou, Vanishing of symplectic homology and obstruction to flexible fillability, Int. Math. Res. Not. 2020 (2020) 9717 MR4182808